MathSciNet Relay Station
MathSciNet bibliographic data
MR1283871 58E15 (53C07 57R57 58D15 58D27)
Dostoglou, Stamatis; Salamon, Dietmar A. Self-dual instantons and holomorphic curves. Ann. of Math. (2) 139 (1994), no. 3, 581–640.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement